On a density problem of Erdös
Acta Arithmetica, Tome 19 (1971) no. 3, pp. 307-309
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_19_3_307_309,
author = {David Lubell},
title = {On a density problem of {Erd\"os}},
journal = {Acta Arithmetica},
pages = {307--309},
year = {1971},
volume = {19},
number = {3},
doi = {10.4064/aa-19-3-307-309},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-19-3-307-309/}
}
David Lubell. On a density problem of Erdös. Acta Arithmetica, Tome 19 (1971) no. 3, pp. 307-309. doi: 10.4064/aa-19-3-307-309
Cité par Sources :